# SDR FDEA201706201720

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 69,320 hours, 25,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Broken
- Location: Hold Open
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 HOLD OPEN LOCK IS BROKEN.     REPLACED HOLD OPEN COLLAR HALVES AND CATCH ASSEMBLY IAW AMM 52-11-08-8.  OK FOR SERVICE.
